# SDR TRAX200600904

- Difficulty date: October 21, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 28,977 hours, 32,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR EMERGENCY LIGHTS INOP AT ROWS 7 AND 17AB.
